# SDR DALA1139780187

- Difficulty date: June 13, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 70,938 hours, 10,486 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND EXTERIOR EMERGENCY LIGHTS INOPERATIVE AT L2 DOOR AND FORWARD OF BULK CARGO DOOR ON LEFT SIDE OF AIRCRAFT.  MAINTENANCE REMOVED AND REPLACED EMERGENCY LIGHT  POWER SUPPLY AT M378 WITH NEW, SERVICEABLE UNIT.  OPERATIONAL CHECK IS NORMAL.
